Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 18, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 17, 2000, 11:59 AM CDT for Johnson County, Newton County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2000, 11:59 AM CDT (16:59 UTC)
- Expired
- Jun 17, 2000, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Johnson County, AR, Newton County, AR
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 171702 FFWLZK ARC071-101-172000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1159 AM CDT SAT JUN 17 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... NEWTON COUNTY IN NORTH CENTRAL ARKANSAS JOHNSON COUNTY IN WESTERN ARKANSAS * UNTIL 300 PM CDT * DOPPLER RADAR ESTIMATES INDICATED THAT AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL OCCURRED IN NORTHERN JOHNSON AND SOUTHERN NEWTON COUNTIES SINCE 9 AM WITH LESSER AMOUNTS IN OTHER PARTS OF THOSE COUNTIES. RADAR INDICATES THAT ADDITIONAL LIGHT TO MODERATE RAIN WILL FALL IN BOTH COUNTIES THIS AFTERNOON. THIS WILL ONLY AGGRAVATE THE FLOODING PROBLEMS THAT HAVE ALREADY OCCURRED. DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD! THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE. IT ONLY TAKES ABOUT TWO FEET OF MOVING WATER TO CARRY A CAR DOWNSTREAM. 22 N
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 10:55 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 17, 10:55 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1055 AM CDT SAT JUN 17 2000
FLASH FLOOD WARNINGS HAVE BEEN ISSUED FOR NUMEROUS COUNTIES IN
NORTHWEST ARKANSAS AND MORE HEAVY RAIN IS EXPECTED THIS AFTERNOON
AND TONIGHT OVER THE NORTHWESTERN ONE THIRD OF ARKANSAS.
38
.LIT...FLASH FLOOD WATCH THIS AFTERNOON AND TONIGHT IN NORTHERN
ARKANSAS...ARZONES 3>7-12>15-21In the hours before
Local storm report, Jun 17, 11:50 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1150 AM CDT SAT JUN 17 2000
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1100 AM AR FLOODING
06/17/00 JOHNSON NUMEROUS COUNTY ROADS
FLOODED. ALSO STATE
HIGHWAY 123 NORTH OF
HAGARVILLE FLOODED. REPORT
FROM JOHNSON COUNTY
SHERIFFS OFFICE.
1102 AM AR FLOODING
06/17/00 NEWTON NUMEROUS COUNTY ROADS
FLOODED. STATE HIGHWAY 123
FLOODED FROM YARDELLE TO
WESTERN GROVE. WATER OVER
THE STATE HIGHWAY 21
BRIDGE AT BOXLEY. REPORT
FROM NEWTON COUNTY
SHERIFFS OFFICE.
1135 AM HARRISON AR FLOODING
06/17/00 BOONE NUMEROUS STREETS FLOODED
IN THE LOWER AREAS OF
TOWN. REPORT FROM HARRISON
POLICE DEPARTMENT.
1140 AM AR FLOODING
06/17/00 MARION COUNTY ROADS FLOODED IN
SEVERAL PARTS OF THE
COUNTY. REPORT FROM MARION
COUNTY SHERIFFS OFFICE.
22Local storm report, Jun 17, 11:50 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1150 AM CDT SAT JUN 17 2000
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1100 AM AR FLOODING
06/17/00 JOHNSON NUMEROUS COUNTY ROADS
FLOODED. ALSO STATE
HIGHWAY 123 NORTH OF
HAGARVILLE FLOODED. REPORT
FROM JOHNSON COUNTY
SHERIFFS OFFICE.
1102 AM AR FLOODING
06/17/00 NEWTON NUMEROUS COUNTY ROADS
FLOODED. STATE HIGHWAY 123
FLOODED FROM YARDELLE TO
WESTERN GROVE. WATER OVER
THE STATE HIGHWAY 21
BRIDGE AT BOXLEY. REPORT
FROM NEWTON COUNTY
SHERIFFS OFFICE.
1135 AM HARRISON AR FLOODING
06/17/00 BOONE NUMEROUS STREETS FLOODED
IN THE LOWER AREAS OF
TOWN. REPORT FROM HARRISON
POLICE DEPARTMENT.
1140 AM AR FLOODING
06/17/00 MARION COUNTY ROADS FLOODED IN
SEVERAL PARTS OF THE
COUNTY. REPORT FROM MARION
COUNTY SHERIFFS OFFICE.
22The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:47 AM CDT | Flash Flood Warning | LZK | Johnson, Newton | 3 hr |
| Jun 17, 10:09 AM CDT | Flash Flood Warning | LZK | Boone, Marion | 3 hr |
| Jun 17, 4:30 PM CDT | Flash Flood Warning | LZK | Pike | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.